MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 13.0MM; WASHER, BOLT NUT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 13.0MM; WASHER, BOLT NUT
Model Number 219.99
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, the patient underwent a removal hardware procedure from a proximal tibia due to pain.Removal of two (2) 6.5/7.3 cannulated screws and two (2) 13mm washers from a proximal tibia that had healed.The patient requested to have the hardware removed because of pain.The hardware was removed successfully.There was no patient consequence.This report involves one (1) washer 13.0mm.This is report 4 of 4 for (b)(4).

Brand Name
WASHER 13.0MM
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11701460
Report Number2939274-2021-01998
Device Sequence Number3634475
Product Code HTN
UDI-Device Identifier10886982156297
UDI-Public(01)10886982156297
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number219.99
Device Catalogue Number219.99
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 6.5 MM AND 7.3 MM CANNULATED; UNK - SCREWS: 6.5 MM AND 7.3 MM CANNULATED; WASHER 13.0MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight92